My Dr recently started me on a low dose of seroquel, I took it for three days and stopped it. The problem was that I slept all day long for those three days and my head felt foggy. Is this normal side effect that will go away over time or was it going to stay that way. I'm wondering if i gave up on it too quickly. Have not been able to see my Dr and will not be ablt to see him for another month.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...